Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1966, Volume 11, Issue 3, Pages 500–506 (Mi tvp646)  

This article is cited in 11 scientific papers (total in 11 papers)

Short Communications

Some inequalities for characteristic functions

S. M. Sadikova

Moscow Engineering Physics Institute
Abstract: Let A be an oval on a plane and P the uniform distribution over A with characteristic function f. In the first part of this note an inequality for |f| is given. In the second part some inequalities for joint characteristic function of ξ and some functions of ξ are established.
The main tool used is the so-called Van der Corput lemma.
Received: 16.05.1966
English version:
Theory of Probability and its Applications, 1966, Volume 11, Issue 3, Pages 441–447
DOI: https://doi.org/10.1137/1111044
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: S. M. Sadikova, “Some inequalities for characteristic functions”, Teor. Veroyatnost. i Primenen., 11:3 (1966), 500–506; Theory Probab. Appl., 11:3 (1966), 441–447
Citation in format AMSBIB
\Bibitem{Sad66}
\by S.~M.~Sadikova
\paper Some inequalities for characteristic functions
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 3
\pages 500--506
\mathnet{http://mi.mathnet.ru/tvp646}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=207017}
\zmath{https://zbmath.org/?q=an:0202.48803}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 3
\pages 441--447
\crossref{https://doi.org/10.1137/1111044}
Linking options:
  • https://www.mathnet.ru/eng/tvp646
  • https://www.mathnet.ru/eng/tvp/v11/i3/p500
    Erratum
    This publication is cited in the following 11 articles:
    1. Avram F. Leonenko N. Sakhno L., “Limit Theorems For Additive Functionals of Stationary Fields, Under Integrability Assumptions on the Higher Order Spectral Densities”, Stoch. Process. Their Appl., 125:4 (2015), 1629–1652  crossref  isi
    2. F. Götze, Yu. V. Prokhorov, V. V. Ulyanov, “On smooth behavior of probability distributions under polynomial mappings”, Theory Probab. Appl., 42:1 (1998), 28–38  mathnet  mathnet  crossref  crossref  isi
    3. F. Götze, Yu. V. Prokhorov, V. V. Ulyanov, “Bounds for characteristic functions of polynomials in asymptotically normal random variables”, Russian Math. Surveys, 51:2 (1996), 181–204  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. Vidmantas Bentkus, Friedrich G�tze, Ri?ardas Zitikis, “Asymptotic expansions in the integral and local limit theorems in banach spaces with applications to ?-statistics”, J Theor Probab, 6:4 (1993), 727  crossref
    5. R.J.M.M. Does, R. Helmers, C.A.J. Klaassen, “On the edgeworth expansion for the sum of a function of uniform spacings”, Journal of Statistical Planning and Inference, 17 (1987), 149  crossref
    6. Yu. V. Borovskih, “Estimates of the characteristic functions with applications to $\omega^2$-statistics. I”, Theory Probab. Appl., 29:3 (1985), 488–503  mathnet  mathnet  crossref  isi
    7. E. M. Kudlaev, “Limiting conditional distributions for sums of random variables”, Theory Probab. Appl., 29:4 (1985), 776–786  mathnet  mathnet  crossref  isi
    8. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Trigonometric integrals”, Math. USSR-Izv., 15:2 (1980), 211–239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. V. Jurinskii, “Bounds for Characteristic Functions of Certain Degenerate Multidimensional Distributions”, Theory Probab. Appl., 17:1 (1972), 101–113  mathnet  mathnet  crossref
    10. V. V. Yurinskiǐ, “On application of the van der Corput lemma to estimation of the characteristic functions of certain singular distributions”, Theory Probab. Appl., 16:2 (1971), 387–388  mathnet  mathnet  crossref
    11. A. Bikelis, “Asymptotic expansions of the distribution functions of the sums of independent equally distributed lattice random vectors”, Theory Probab. Appl., 14:3 (1969), 481–489  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:439
    Full-text PDF :210
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025